Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 351742, 4 pages
http://dx.doi.org/10.1155/2015/351742
Research Article

On the -Version of the Schwab-Borchardt Mean II

Mathematical Research Institute, 144 Hawthorn Hollow, Carbondale, IL 62903, USA

Received 3 November 2014; Accepted 9 March 2015

Academic Editor: Charles E. Chidume

Copyright © 2015 Edward Neuman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edward Neuman, “On the -Version of the Schwab-Borchardt Mean II,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 351742, 4 pages, 2015. https://doi.org/10.1155/2015/351742.